# SDR SWIA200719337

- Difficulty date: December 6, 2007
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 14,030 hours, 10,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, PASSENGER DOOR EMERGENCY EXIT BETA LIGHT IS BROKEN.  REPLACED EMERGENCY EXIT BETA LIGHT PER CRJ200 AMM 33-51-09-400-801.
